Alert archive / New York / Special Marine Warnings in 2014

Special Marine Warning 39, NWS Buffalo, NY

July 8, 2014

NWS Buffalo, NY issued this special marine warning at Jul 8, 2014, 3:28 PM EDT. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 8, 2014, 3:28 PM EDT (19:28 UTC)
Expired
Jul 8, 2014, 5:00 PM EDT
In force
92 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jul 8, 1:31 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jul 8, 1:31 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
131 PM EDT TUE JUL 8 2014

.SYNOPSIS...
WARM AND MUGGY CONDITIONS WILL CONTINUE THIS AFTERNOON AHEAD OF
AN UPPER LEVEL DISTURBANCE AND COLD FRONT SWEEPING ACROSS THE
GREAT LAKES. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS THIS AFTERNOON AND EVENING. THE COLD FRONT WILL
BRING MORE COMFORTABLE CONDITIONS IN ITS WAKE WEDNESDAY WITH A LOW
CHANCE OF SHOWERS AS COOLER AND DRIER AIR MOVES IN ALOFT. DRY
WEATHER IS EXPECTED BY THURSDAY AS HIGH PRESSURE MOVES INTO THE
LOWER GREAT LAKES.

&&

.NEAR TERM /THROUGH TONIGHT/...
A STRONG MID-LEVEL DISTURBANCE CROSS THE LOWER GREAT LAKES REGION
THIS AFTERNOON AS A COLD FRONT EXTENDS ACROSS MICHIGAN . THESE
FEATURES WILL BE THE FOCUS FOR ANOTHER ROUND OF STRONG TO SEVERE
THUNDERSTORMS IMPACTING WESTERN AND CENTRAL NEW YORK THIS
AFTERNOON AND EVENING. INSTABILITY MEASURED WITH MUCAPE OF
1500-2000 J/KG AND WIND SHEAR MEASURED WITH 40-50 KTS OF 0-6KM
EBSHEAR WILL PROVIDE THE ENVIRONMENT FAVORABLE FOR THE SEVERE
STORMS WHILE THE DISTURBANCE AND COLD FRONT WILL BE THE TRIGGER.
ATMOSPHERIC MOISTURE WILL ALSO BE PLENTIFUL AS PWATS RISE TO
AROUND 1.7 INCHES.

EXPECT WARM AND MUGGY CONDITIONS TODAY WITH HIGH TEMPERATURES
RANGING FROM THE UPPER 70S TO MID 80S TOWARD THE ONTARIO LAKE
SHORES WITH A DOWNSLOPING SOUTHWESTERLY FLOW. DEWPOINTS WILL RANGE
FROM 65-70. GUSTY SOUTHWEST WINDS AHEAD OF THE FRONT WILL PUSH
25-30KTS.

THIS EVENING THE COLD FRONT CROSSES WESTERN NEW YORK PUSHING THE
STORMS EAST TO CENTRAL NEW YORK. THE SLOW LOSS OF INSTABILITY
THROUGH THE EVENING SHOULD TEND TO DISSIPATE MOST OF THE ACTIVITY
BY MIDNIGHT OR SO. BEHIND THE COLD FRONT COOLER AND DRIER AIR WILL
FLOW SOUTH ACROSS THE LOWER GREAT LAKES. THIS WILL LOWER DEWPOINTS
AND BRING SOME CLEARING TO SKIES. LOW TEMPS WILL FALL TO THE UPPER
50S TO AROUND 60 OVERNIGHT. SOME PATCHY FOG IS POSSIBLE ACROSS WNY
OVERNIGHT AS WINDS BEGIN TO FALL OF IN THE PRESENCE OF LINGERING
SURFACE MOISTURE.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
THE UPPER LEVEL TROUGH RESPONSIBLE FOR THE STORMY WEATHER OF LATE
WILL CONTINUE TO SLOWLY MAKE IT'S WAY ACROSS THE LOWER GREAT LAKES
THROUGH THE FORECAST PERIOD. THE AXIS OF THE TROUGH WILL STILL BE
JUST UPSTREAM ACROSS LAKE HURON TO NW OHIO AND THIS WILL LEAVE
WESTERN AND NORTH-CENTRAL NEW YORK IN A FAVORABLE LOCATION WITH
DECENT SYNOPTIC LIFT AND JUST ENOUGH INSTABILITY FOR SCATTERED
SHOWERS AND PERHAPS EVEN A FEW GARDEN VARIETY THUNDERSTORMS TO
DEVELOP WEDNESDAY AFTERNOON AS A SECONDARY COLD FRONT SLIDES ACROSS
THE AREA. ACTIVITY SHOULD MOVE OFF TO THE EAST WITH THE FRONT BY
EVENING LEAVING A DRY NIGHT...THOUGH WITH THE UPPER TROUGH LURKING
NEARBY WE SHOULD STILL SEE A FAIR AMOUNT OF CLOUD COVER FOR MUCH OF
THE NIGHT. TEMPERATURES ON WEDNESDAY WILL RUN JUST SLIGHTLY BELOW
AVERAGE...IN THE LOW TO MID 70S...WITH READINGS COOLING INTO THE 50S
WEDNESDAY NIGHT IN THE WAKE OF THE FRONT.

THE UPPER LEVEL TROUGH AXIS WILL FINALLY CROSS THE AREA ON THURSDAY.
WHILE IT SHOULD BE DRY FOR MUCH OF THE REGION...SOME MODELS SUGGEST
ONE MORE PIECE OF ENERGY ROTATING THROUGH THE BASE OF THE TROUGH
THAT MAY FIRE OF A COUPLE OF SHOWERS IN THE SOUTHERN TIER...THOUGH
LIMITED MOISTURE WILL KEEP POPS TO A SLIGHT CHANCE AT BEST. LOOK FOR
SUBSTANTIAL CLEARING BY THURSDAY EVENING AS THE TROUGH AXIS FINALLY
EXITS THE REGION AND SURFACE HIGH PRESSURE MOVES INTO PLACE. LIGHT
WINDS AND CLEARING SKIES ALONG WITH 850MB TEMPS DROPPING TO +8C WILL
YIELD THE COOLEST NIGHT OF THE WEEK WITH READINGS DROPPING INTO THE
UPPER 40S IN PORTIONS OF THE SOUTHERN TIER AND NORTH COUNTRY WHILE
AREAS NEAR THE LAKES WILL RUN IN THE MID TO UPPER 50S.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THE WORK WEEK WILL END ON A SUNNY NOTE FRIDAY AS THE REGION WILL
REMAIN UNDER THE INFLUENCE OF HIGH PRESSURE WITH TEMPERATURES THAT
WILL RUN RIGHT AROUND AVERAGE FOR THIS TIME OF YEAR WITH HIGHS IN
THE UPPER 70S. THE FAIR WEATHER WILL PERSIST AT LEAST THROUGH FRIDAY
NIGHT BEFORE WE HAVE TO CONTEND WITH THE CHANCE FOR SHOWERS AND
THUNDERSTORMS OVER THE WEEKEND. WARMER AND MUGGIER CONDITIONS WILL
BEING TO BE FELT FRIDAY NIGHT AS THE CENTER OF THE HIGH SHIFTS TO
THE EAST COAST AND SOUTHERLY RETURN FLOW BEGINS TO TAKE HOLD ACROSS
THE REGION...PUSHING LOWS BACK INTO THE 60S FOR MOST LOCALES OUTSIDE
OF THE NORTH COUNTRY AND COOLER INTERIOR VALLEYS OF THE SOUTHERN
TIER.

THE CHANCE FOR SHOWERS AND THUNDERSTORMS RETURNS SATURDAY AS
GUIDANCE IS CURRENTLY DEPICTING A WEAK...FAST MOVING SHORTWAVE
MAKING ITS WAY ACROSS THE MIDWEST AND GREAT LAKES SOMETIME ON
SATURDAY. GIVEN THE DIFFERENCES IN TIMING AND THE POSSIBILITY THAT
THIS WEAK FEATURE MAY BE A PRODUCT OF CONVECTIVE FEEDBACK...AM
KEEPING POPS FOR SATURDAY ON THE LOW SIDE. CONFIDENCE IS HIGHER FOR
SUNDAY HOWEVER AS GUIDANCE IS FAIRLY UNIFIED IN DROPPING A DEEP
UPPER LOW OUT OF THE NORTHWEST TERRITORIES INTO WESTERN ONTARIO WITH
A DECENT JET STREAK ON THE EQUATORWARD SIDE OF THIS SYSTEM COUPLED
WITH THETA-E ADVECTION ACROSS THE MIDWEST ON THE AFOREMENTIONED
RETURN FLOW SERVING AS THE IMPETUS FOR THE BREAKING OUT OF SHOWERS
AND THUNDERSTORMS ACROSS THE LOWER GREAT LAKES SUNDAY INTO SUNDAY
NIGHT AS THE UPPER LOW DIGS SOUTHEAST...PUSHING A COLD FRONT TOWARDS
THE FORECAST AREA.

WHILE THE TIMING OF THE COLD FRONTAL PASSAGE IS NOT ENTIRELY CERTAIN
AT THIS JUNCTURE...THE BEST GUESS IS IN THE MONDAY TO MONDAY NIGHT
TIME FRAME..DEPENDING ON WHETHER ONE GOES WITH THE FASTER GFS OR
SLOWER ECMWF. EITHER WAY...WITH SUCH A POTENT UPPER LOW JUST
UPSTREAM AND A COLD FRONT LURKING NEARBY...CHANCES LOOK DECENT FOR
MORE SHOWERS AND THUNDERSTORMS ON MONDAY.

TEMPERATURES THROUGH THE PERIOD WILL START OUT QUITE WARM ON
SATURDAY AS RETURN FLOW AND A DECENT AMOUNT OF SUNSHINE...AT LEAST
TO START THE DAY...WILL PUMP TEMPERATURES UP INTO THE LOW TO MID 80S
WITH SATURDAY NIGHT BEING QUITE SULTRY...IN THE MID TO UPPER 60S.
WENT A LITTLE COOLER SUNDAY IN ANTICIPATION OF DECENT CLOUD COVER
ASSOCIATED WITH EXPECTED CONVECTION...WITH READINGS RUNNING NEAR
CLIMO. MONDAY ALSO RUNS NEAR CLIMO FOR NOW...THOUGH DEPENDING ON THE
SPEED OF THE FRONTAL PASSAGE MAY NEED TO ADJUST THESE READINGS
DOWNWARDS OVER THE NEXT FEW SHIFTS.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
CLOUD COVER CONTINUES TO SPREAD EAST ACROSS THE REGION AS LARGE
AREA OF SHOWERS/TSTMS MOVES INTO THE REGION. SVR TSTMS POSSIBLE
THROUGH THE EVENING AS COLD FRONT APPROACHES FROM THE WEST. TSTMS
WILL BE ACCOMPANIED BY BRIEF IFR CIGS/VSBYS AND GUSTY WINDS. THE
DRIVING COLD FRONT WILL PUSH EAST OF CNY LATER TONIGHT WITH STORMS
ALSO PRESSING EAST. SOME MVFR CIGS EXPECTED TO DEVELOP ACROSS THE
SOUTHERN TIER AS MAINLY VALLEY FOG DEVELOPS.

OUTLOOK...
WEDNESDAY...OCCASIONAL SHOWERS.
THURSDAY THROUGH SATURDAY...NO SIGNIFICANT WEATHER EXPECTED.

&&

.MARINE...
SMALL CRAFT ADVISORIES CONTINUE ON LAKE ERIE THROUGH TONIGHT AS
ANOTHER LOW PRESSURE SYSTEM IS EXPECTED TO MOVE ACROSS THE GREAT
LAKES...SHARPENING THE SURFACE PRESSURE GRADIENT AGAIN. AN
ASSOCIATED COLD FRONT WILL CROSS THE LOWER LAKES THIS AFTERNOON
AND EVENING WITH A LINE OF STRONG TO SEVERE THUNDERSTORMS LIKELY.
LOOK FOR ANOTHER WEAKER COLD FRONTAL PASSAGE WEDNESDAY/WEDNESDAY
EVENING FOLLOWED BY A PERIOD OF MORE CALM CONDITIONS ON THE LAKE
FOR THE LATTER PORTION OF THE WEEK AS HIGH PRESSURE MOVES
OVERHEAD.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LEZ040-041.

&&

SYNOPSIS...LEVAN/SMITH
NEAR TERM...LEVAN/SMITH
SHORT TERM...WOOD
LONG TERM...WOOD
AVIATION...LEVAN/SMITH
MARINE...LEVAN/SMITH
Hazardous weather outlook, Jul 8, 1:15 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
115 PM EDT TUE JUL 8 2014

NYZ007-091715-
JEFFERSON-
115 PM EDT TUE JUL 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING
ALONG AND AHEAD OF A STRONG COLD FRONT. SOME OF THESE STORMS MAY
BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED
TORNADO ALSO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>006-008-010>014-019>021-085-091715-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
115 PM EDT TUE JUL 8 2014

...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>044-062>064-091715-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
115 PM EDT TUE JUL 8 2014

...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ045-065-SLZ022-024-091715-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
115 PM EDT TUE JUL 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND
SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING
AHEAD OF A STRONG COLD FRONT. A FEW OF THESE STORMS MAY PRODUCE
STRONG WINDS AND LOCALLY HIGHER WAVES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

THOMAS

In the hours before

Special weather statement, Jul 8, 12:42 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1242 PM EDT TUE JUL 8 2014

NYZ001>004-010>014-019>021-085-081945-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA...
JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE
1242 PM EDT TUE JUL 8 2014

...SEVERE STORMS THIS AFTERNOON AND EVENING...

SOME SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
OVER OHIO AND MOVE EASTWARD INTO WESTERN AND CENTRAL NEW YORK. THE
STRONGEST STORMS MAY FORM INTO A LINE AND QUICKLY MOVE EAST ALONG
THE NEW YORK AND PENNSYLVANIA BORDER AFFECTING THE WESTERN
SOUTHERN TIER AND UPPER GENESEE VALLEY.

BE PREPARED FOR STRONG WINDS...HEAVY RAIN AND SMALL HAIL. THERE IS
EVEN A LOW CHANCE FOR A TORNADO.

ZAFF
Local storm report, Jul 8, 2:33 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
233 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     TSTM WND DMG     LEON                    42.29N  79.02W
07/08/2014                   CATTARAUGUS        NY   LAW ENFORCEMENT

            TREE DOWN

&&

EVENT NUMBER BUF1400188

JAM

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:12 PM EDTSpecial Marine WarningBUF63 min
Jul 7, 9:02 PM EDTSpecial Marine WarningBUF58 min
Jul 7, 10:20 PM EDTSpecial Marine WarningBUF25 min
Jul 7, 10:25 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Orleans, Wyoming65 min
Jul 8, 2:03 AM EDTSmall Craft AdvisoryBUF33 hr
Jul 8, 1:01 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua59 min
Jul 8, 1:56 PM EDTSevere Thunderstorm WarningBUFErie, Wyoming49 min
Jul 8, 2:43 PM EDTSpecial Marine WarningBUF92 min
Jul 8, 2:45 PM EDTSevere Thunderstorm WarningBUFChautauqua60 min
Jul 8, 3:06 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie54 min
Jul 8, 3:08 PM EDTSpecial Marine WarningBUF82 min
Jul 8, 3:35 PM EDTSevere Thunderstorm WarningBUFErie, Niagara55 min
Jul 8, 3:46 PM EDTSpecial Weather StatementBUFLewis44 min
Jul 8, 4:00 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Erie45 min
Jul 8, 4:10 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans, Wyoming44 min
Jul 8, 4:21 PM EDTSpecial Marine WarningBUF84 min
Jul 8, 4:31 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Ontario, Orleans, Wyoming57 min
Jul 8, 4:43 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus62 min
Jul 8, 4:51 PM EDTSevere Thunderstorm WarningBUFCayuga, Ontario, Oswego, Wayne54 min
Jul 8, 4:57 PM EDTSpecial Marine WarningBUF63 min
Jul 8, 4:58 PM EDTAreal Flood AdvisoryBUFGenesee, Livingston, Monroe, Ontario, Orleans, Wyoming3 hr
Jul 8, 5:02 PM EDTSevere Thunderstorm WarningBUFMonroe, Ontario, Wayne58 min
Jul 8, 5:16 PM EDTSpecial Marine WarningBUF89 min
Jul 8, 5:41 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne79 min
Jul 8, 5:56 PM EDTSpecial Marine WarningBUF64 min
Jul 8, 6:03 PM EDTSevere Thunderstorm WarningBUFJefferson, Oswego57 min
Jul 8, 6:12 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis78 min
Jul 8, 6:54 PM EDTAreal Flood AdvisoryBUFJefferson, Lewis3 hr
Jul 8, 7:30 PM EDTSpecial Marine WarningBUF60 min

Nearby

Special Marine Warnings in New York, 2014Every special marine warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.